Yes, TX only works because it stimulates the immune system to do its job. Steroids suppress immune system. It would be counter-productive and defeat the TX. I've also read suggestions that patients wait a while before using anything immuno-suppressant afterwards, too. You can use topical steroids (on the skin) and an injection into a joint might be okay, but nothing like oral steroids which puts them system-wide.
They are not the evil agents that the general public makes them out to be. They were developed for situations such as these. And using a cream is no different than using injectables. You just have to use more (and every day) to get the same effect.
Trust me I've used both; for years. I switched over to injectables because they are safe and I can control the dose better.
Most doctors no little abour steroids because a; they are not in the mainstream, and b; there is little research being done on them.
If you want to see an interesting docucmentary on the subject, rent BIGGER, STRONGER,FASTER by Chris bell. It addresses all these questions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.